Oral Candidiasis and Human-Immunodeficiency-Virus Infection

Samaranayake, LP and Holmstrup, P (1989) Oral Candidiasis and Human-Immunodeficiency-Virus Infection. Journal of Oral Pathology & Medicine, 18 10: 554-564. doi:10.1111/j.1600-0714.1989.tb01552.x

Author Samaranayake, LP
Holmstrup, P
Title Oral Candidiasis and Human-Immunodeficiency-Virus Infection
Journal name Journal of Oral Pathology & Medicine   Check publisher's open access policy
ISSN 0904-2512
Publication date 1989-12-01
Sub-type Article (original research)
DOI 10.1111/j.1600-0714.1989.tb01552.x
Volume 18
Issue 10
Start page 554
End page 564
Total pages 11
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 147 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 154 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 18:52:19 EST by System User on behalf of Scholarly Communication and Digitisation Service